RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 23, Number 2  


Ordinary Differential Equations
On the properties of oscillating solutions of ordinary differential inequalities and equations
M. Bartushek
187
On the existence of invariant tori for a periodic Hamiltonian system having some of characteristic indices with nonzero real part
A. A. Bel'kovich
192
An estimate for the modulus of the derivative of a regular solution of an ordinary linear differential equation
V. D. Budaev
198
On the oscillation of solutions of systems of second-order differential equations
A. I. Bulgakov
204
On conditions for the continuous recovery of the current state of a linear system with delay from the results of observation
A. V. Vodichev
217
Reciprocal controls and their applications
A. M. Zverkin, V. N. Rozova
228
Solution of a design problem for controllable processes with perturbation by means of a controllability function
V. I. Korobov
236
Conditions for the optimality of strategies in differential games of fixed duration
Yu. S. Ledyaev, E. F. Mishchenko
244
Generic properties of conditional exponential stability. XVIII
V. M. Millionshchikov
255
On the question of the justification of the averaging method for multifrequency oscillating systems
A. M. Samoilenko
267
On series expansion of an Andronov–Hopf manifold of a quadratic system in the plane
L. A. Cherkas, I. S. Shchukina
278

Partial Differential Equations
Investigation of the asymptotic behavior of periodic solutions of autonomous parabolic equations by methods of the larger parameter
S. A. Kashchenko
283
Boundary value problems for general elliptic systems with strong degeneration
Ya. A. Roitberg, Z. G. Sheftel
292
On asymptotic solutions of differential equations in the case of finite motions of a Hamiltonian field
B. Yu. Sternin, V. E. Shatalov
300
Behavior of generalized solutions of the Dirichlet problem for higher-order quasilinear divergence elliptic equations in a neighborhood of the boundary
A. E. Shishkov
308

Integral Equations and Integral-Differential
On the solution of a multidimensional integral equation with a logarithmic kernel with radial density
A. A. Kilbas, S. I. Vasilets
321
On the numerical determination of correlation functions of the solution of systems of linear integro-differential equations with randomly perturbed right-hand side
M. V. Chaikovskii, L. A. Yanovich
328

Short Communications
On the solution of the inverse Cauchy problem for an equation with a variable operator
N. Yu. Bakaev
339
On estimates for the orders of meromorphic solutions of second-order algebraic differential equations
G. A. Barsegyan
341
A singularly perturbed system of two first order partial differential equations in a conditionally stable case
A. B. Vasil'eva, E. K. Kuchik
344
Applications of fixed-point theory to the Cauchy problem for equations with degrading operators
P. P. Zabreiko, Ya. V. Radyno
345
On an asymptotic formula of Hartman in the theory of second-order linear equations
I. V. Kamenev
348
On a finite system of ordinary differential equations with moving boundary
P. L. Krupkin
350
On the method of successive approximations
R. P. Kuzmina
352
On algebroidal solutions of differential equations
A. Z. Mokhon'ko
353
Remarks on the existence of a holomorphic integral in the critical case of a double zero root
A. P. Sadovskii
355
On integration of ordinary differential equations with $F$-derivatives
N. T. Stel'maschuk
357
On the localization of the limit set of the solutions of an evolution equation by means of Lyapunov functionals
A. A. Shestakov
358
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020